# SDR D942006F00000

- Difficulty date: February 24, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N129SG
- Make and model: Cessna 525A
- Aircraft serial: 525A0129
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,025 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CABIN WILL NOT PRESSURIZE IN FLIGHT.  FOUND RT MAIN LANDING GEAR SQUAT SWITCH MALFUNCTION.  NOTE: INFLIGHT, IN THE MALFUNCTION CONFIGURATION, THE CABIN ALTITUDE PRESSURE SWITCH WILL NOT ACTUATE.  THE ONLY EXISTING SAFETY FEATURE IS THE MAXIMUM ALTITUDE SAFETY RELIEF VALVE.  (K)
